Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Smooth $S^1 $ actions on homotopy complex projective spaces and related topics


Author: Ted Petrie
Journal: Bull. Amer. Math. Soc. 78 (1972), 105-153
MSC (1970): Primary 57D65, 57E05; Secondary 20C10
DOI: https://doi.org/10.1090/S0002-9904-1972-12898-2
MathSciNet review: 0296970
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 0. M. F. Atiyah, On the K-theory of compact Lie groups, Topology 4 (1965), 95-99. MR 31 #2350. MR 178092
  • 1. M. F. Atiyah, K-theory, Benjamin, New York, 1967. MR 36 #7130. MR 224083
  • 2. M. F. Atiyah, Vector fields on manifolds, Arbeitsgemeinschaft für Forschung des Landes Nordrhein-Westfalen, Heft 200, Westdeutscher Verlag, Cologne, 1970. MR 41 #7707. MR 263102
  • 3. M. F. Atiyah, R. Bott and A. Shapiro, Clifford modules, Topology 3 (1964), suppl. 1, 3-38. MR 29 #5250. MR 167985
  • 4. M. F. Atiyah and F. Hirzebruch, Spin-manifolds and group actions, Essays on Topology and Related Topics, Springer-Verlag, New York, 1969, pp. 18-28. MR 278334
  • 5. M. F. Atiyah and G. Segal, The index of elliptic operators. II, Ann. of Math. (2) 87 (1968), 531-545. MR 38 #5244. MR 236951
  • 6. M. F. Atiyah and I. Singer, The index of elliptic operators. I, III, Ann. of Math. (2) 87 (1968), 484-530, 546-604. MR 38 #5243; #5245. MR 236950
  • 7. H. Bass, Algebraic K-theory, Benjamin, New York, 1968. MR 40 #2736. MR 249491
  • 8. R. Bott, The index theorem for homogeneous differential operators, Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse), Princeton Univ. Press, Princeton, N.J., 1965, pp. 167-186. MR 31 #6246. MR 182022
  • 9. G. E. Bredon, The cohomology ring structure of a fixed point set, Ann. of Math. (2) 80 (1964), 524-537. MR 32 #1698. MR 184225
  • 10. L. Hodgkin, An equivariant Künneth formula in K-theory, Notes, University of Warwick.
  • 11. W. Y. Hsiang, On generalizations of a theorem of A. Borel and their applications in the study of topological actions, Topology of Manifolds, Markham, Chicago, Ill., 1970, pp.274-290.
  • 12. C. N. Lee, Equivariant homology theories, Proc. Conference on Transformation Groups (New Orleans, La., 1967), Springer, New York, 1968, pp. 237-244. MR 40 #3538. MR 250299
  • 13. J. Milnor, The representation rings of some classical groups, Notes, Princeton University, Princeton, N.J., 1963.
  • 14. J. Milnor, Infinite cyclic coverings, Conference on the Topology of Manifolds (Michigan State Univ., E. Lansing, Mich., 1967), Prindle, Weber & Schmidt, Boston, Mass., 1968, pp. 115-133. MR 39 #3497. MR 242163
  • 15. T. E. Stewart, Lifting the action of a group in a fiber bundle, Bull. Amer. Math. Soc. 66 (1960), 129-132. MR 22 #2994. MR 112139
  • 16. J. C. Su, Transformation groups on cohomology projective spaces, Trans. Amer. Math. Soc. 106 (1963), 305-318. MR 26 #1389. MR 143839
  • 17. D. Sullivan, Geometric topology seminar, Notes, Princeton University, Princeton, N.J., 1967.
  • 18. A. Vasquez, Poincaré duality for K (to appear).
  • 19. D. Montgomery and C. T. Yang, Free differentiable actions on homotopy seven spheres. II, Proc. Conference on Transformation Groups, (New Orleans, La., 1967), Springer, New York, 1968, pp. 125-134. MR 39 #6353. MR 245041

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D65, 57E05, 20C10

Retrieve articles in all journals with MSC (1970): 57D65, 57E05, 20C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12898-2

American Mathematical Society